# SDR CALA9701559

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY AREA CEILING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE DURING EMERGENCY LIGHT CHECK.  MAINTENANCE FOUND WIRES TO EXIT LIGHT BROKEN.  THE WIRES WERE REPAIRED AND OPERATION OF THE EXIT LIGHT CHECKED GOOD.
